The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Commentarii Mathematici Helvetici


Full-Text PDF (295 KB) | Metadata | Table of Contents | CMH summary
Volume 88, Issue 3, 2013, pp. 587–611
DOI: 10.4171/CMH/297

Published online: 2013-08-13

The classification of universal Jacobians over the moduli space of curves

Gavril Farkas[1] and Alessandro Verra

(1) Humboldt-Universit├Ąt zu Berlin, Germany

We complete the classification by Kodaira dimension of the moduli space of degree $g$ line bundles over curves of genus $g$, for all genera.

Keywords: Universal Jacobian, Kodaira dimension

Farkas Gavril, Verra Alessandro: The classification of universal Jacobians over the moduli space of curves. Comment. Math. Helv. 88 (2013), 587-611. doi: 10.4171/CMH/297